# SDR IPXA2014101784638

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHUTDOWN, DISARM LIGHT DID NOT COME ON WITH SWITCH IN DISARM.   SYSTEM OPS CKS GOOD IAW MM 33-51-00-0501.
